MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW SCREWDRIVER 3.5

FH INDUSTRIE ARROW; ARROW SCREWDRIVER 3.5
Catalog Number 264683
Medical Device Problem Codes Accessory Incompatible (1004); Compatibility Problem (2960)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
While doing a revision rsa using custom implants and v12 instrument set, we were not able to get the glenosphere screw to fully engage with metal back glenoid (size 46 lp).Glenosphere and fh metal back glenoid had to be removed and replaced with djo encore baseplate and glenosphere.Fh stem stayed in place and custom humeral head (b)(4) was implanted ((b)(4)) after the case it was discovered that due to v12 screwdriver's tapered design, it is impossible for the screwdriver to fully go down screw shaft on 44 implant.No consequence for the patient.

Brand Name
ARROW
Common Device Name
ARROW SCREWDRIVER 3.5
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key8163616
Report Number3003898228-2018-00021
Device Sequence Number2016439
Product Code LXH
UDI-Device Identifier03661489646836
UDI-Public03661489646836
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
D114497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number264683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;